MAUDE Adverse Event Report: SYNTHES GMBH BEND-IRON F/K-WIRES F/WIRES 1.25-2.5; INSTR,BENDING OR CONTOURING

SYNTHES GMBH BEND-IRON F/K-WIRES F/WIRES 1.25-2.5; INSTR,BENDING OR CONTOURING
Model Number 392.00
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, the kirshner could not be removed.This report involves one (1) bend-iron f/k-wires f/wires ø1.25-2.5.This is report 1 of 1 for (b)(4).

Brand Name
BEND-IRON F/K-WIRES F/WIRES 1.25-2.5
Common Device Name
INSTR,BENDING OR CONTOURING
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11567927
Report Number8030965-2021-02289
Device Sequence Number3459686
Product Code HXP
UDI-Device Identifier10886982198594
UDI-Public(01)10886982198594
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number392.00
Device Catalogue Number392.000-US
Device Lot Number2038
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2021
Initial Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1